| Model Number |
LTF-190-10-3D |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the videoscope exhibited torn distal tip.The event occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: peel at both sides in the bending section cover glue; cracked and chipped glue around objective lens.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: torn distal tip was confirmed due to leak from bending section cover and cable tube.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.